Lost my taste after using terbinafine for 5 weeks. Losing weight because I do not like the taste or texture of food or drink. Has lasted for two weeks now.
Try some probiotics and eating yogurt a couple of time per day. I had something similar happen after taking Biaxin and I tasted hot pepper for a couple of months after treatment. My pharmacist said to eat yogurt, you might mention this to your pharmacist and see if they know of something else that will help or if they think you should contact your doctor.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 15 May 2013 • 1 answer
Posted 2 Jul 2013 • 1 answer
Posted 10 Feb 2016 • 2 answers
Posted 16 days ago • 0 answers